# SDR MALA000215

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N531XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2365
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20412220435
- Part serial: 5000
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INTERMITTANT WHEN SELECTED TO WX & TURB,  ALSO PAINTS TEST PATTERN IN MAP MODE.  RETURNED TO MEM.  MAINTENANCE REPLACED WX RADAR DISPLAY.  OPS CHECK GOOD.
